<progress id="hpfzt"><pre id="hpfzt"></pre></progress>
        <ruby id="hpfzt"></ruby>
        <big id="hpfzt"><p id="hpfzt"></p></big>

        <progress id="hpfzt"></progress>

        <big id="hpfzt"><pre id="hpfzt"></pre></big>

        <i id="hpfzt"></i>

            <strike id="hpfzt"><video id="hpfzt"><ins id="hpfzt"></ins></video></strike>
            <dl id="hpfzt"></dl>
                Mirror operated in collaboration with local support

                Combinatorics

                Authors and titles for recent submissions

                [ total of 103 entries: 1-25 | 26-50 | 51-75 | 76-100 | 101-103 ]
                [ showing 25 entries per page: fewer | more | all ]

                Mon, 25 May 2020

                [1]  arXiv:2005.11312 [pdf, ps, other]
                Title: A simple bijective proof of a familiar derangement recurrence
                Authors: Sergi Elizalde
                Subjects: Combinatorics (math.CO)
                [2]  arXiv:2005.11051 [pdf, ps, other]
                Title: An improved bound for the rigidity of linearly constrained frameworks
                Comments: 6 pages
                Subjects: Combinatorics (math.CO); Metric Geometry (math.MG)
                [3]  arXiv:2005.10931 [pdf, ps, other]
                Title: On linear sets of minimum size
                Subjects: Combinatorics (math.CO)
                [4]  arXiv:2005.10887 [pdf, ps, other]
                Title: On the number of frequency hypercubes $F^n(4;2,2)$
                Authors: Minjia Shi (1), Shukai Wang (1), Xiaoxiao Li (1), Denis S. Krotov (2) ((1) Anhui University, Hefei, China, (2) Sobolev Institute of Mathematics, Novosibirsk, Russia)
                Subjects: Combinatorics (math.CO); Discrete Mathematics (cs.DM)
                [5]  arXiv:2005.10849 [pdf, other]
                Title: On the cop number of graphs of high girth
                Comments: 18 pages, 1 figure
                Subjects: Combinatorics (math.CO); Discrete Mathematics (cs.DM)
                [6]  arXiv:2005.11232 (cross-list from math.PR) [pdf, ps, other]
                Title: More on zeros and approximation of the Ising partition function
                Comments: 15 pages
                Subjects: Probability (math.PR); Data Structures and Algorithms (cs.DS); Mathematical Physics (math-ph); Combinatorics (math.CO)
                [7]  arXiv:2005.11200 (cross-list from math.RT) [pdf, other]
                Title: Strong Gelfand subgroups of $F\wr S_n$
                Comments: Comments are always welcome!
                Subjects: Representation Theory (math.RT); Combinatorics (math.CO)
                [8]  arXiv:2005.11145 (cross-list from math.NT) [pdf, ps, other]
                Title: An update on the sum-product problem
                Comments: 19 pages
                Subjects: Number Theory (math.NT); Combinatorics (math.CO)
                [9]  arXiv:2005.11095 (cross-list from math.NT) [pdf, ps, other]
                Title: Infinite co-minimal pairs in the integers and integral lattices
                Subjects: Number Theory (math.NT); Combinatorics (math.CO)
                [10]  arXiv:2005.10993 (cross-list from math.ST) [pdf, ps, other]
                Title: Polynomial traces and elementary symmetric functions in the latent roots of a non-central Wishart matrix
                Authors: E. Di Nardo
                Journal-ref: Journal Multivariate Analysis, vol. 179, September (2020)
                Subjects: Statistics Theory (math.ST); Combinatorics (math.CO)
                [11]  arXiv:2005.10968 (cross-list from math.AC) [pdf, ps, other]
                Title: Standard pairs for monomial ideals in semigroup rings
                Comments: 22 pages and 8 figures
                Subjects: Commutative Algebra (math.AC); Combinatorics (math.CO)
                [12]  arXiv:2005.10830 (cross-list from cs.DM) [pdf, ps, other]
                Title: Chang's lemma via Pinsker's inequality
                Comments: 4 pages
                Journal-ref: Discrete Mathematics 343.1 (2020): 111496
                Subjects: Discrete Mathematics (cs.DM); Computational Complexity (cs.CC); Combinatorics (math.CO)

                Fri, 22 May 2020 (showing first 13 of 15 entries)

                [13]  arXiv:2005.10726 [pdf, other]
                Title: On growth functions of ordered hypergraphs
                Comments: 43 pages, 7 figures
                Subjects: Combinatorics (math.CO)
                [14]  arXiv:2005.10647 [pdf, ps, other]
                Title: The explicit formula for Gauss-Jordan elimination and error analysis
                Comments: 52 pages
                Subjects: Combinatorics (math.CO)
                [15]  arXiv:2005.10509 [pdf, ps, other]
                Title: The eigenvalues of the Hessian matrices of the generating functions for trees with $k$ components
                Authors: Akiko Yazawa
                Comments: 17 pages
                Subjects: Combinatorics (math.CO)
                [16]  arXiv:2005.10491 [pdf, ps, other]
                Title: $S$-packing colorings of distance graphs $G(\mathbb{Z},\{2,t\})$
                Comments: 21 pages, 3 figures
                Subjects: Combinatorics (math.CO)
                [17]  arXiv:2005.10409 [pdf, ps, other]
                Title: Isoperimetric and Sobolev inequalities for magnetic graphs
                Subjects: Combinatorics (math.CO); Functional Analysis (math.FA)
                [18]  arXiv:2005.10341 [pdf, ps, other]
                Title: On the distribution of the major index on standard Young tableaux
                Comments: 12 pages, 2 figures. Extended abstract accepted to FPSAC2020, to appear in Seminaire Lotharingien de Combinatoire. See arXiv:1809.07386 and arXiv:1905.00975 for full papers
                Subjects: Combinatorics (math.CO)
                [19]  arXiv:2005.10319 [pdf, other]
                Title: On the average Steiner 3-eccentricity of trees
                Subjects: Combinatorics (math.CO)
                [20]  arXiv:2005.10809 (cross-list from math.NT) [pdf, ps, other]
                Title: Sums of Finite Sets of Integers, II
                Comments: 8 pages
                Subjects: Number Theory (math.NT); Combinatorics (math.CO)
                [21]  arXiv:2005.10800 (cross-list from cs.DS) [pdf, other]
                Title: New Approximation Algorithms for Maximum Asymmetric Traveling Salesman and Shortest Superstring
                Authors: Katarzyna Paluch
                Subjects: Data Structures and Algorithms (cs.DS); Discrete Mathematics (cs.DM); Combinatorics (math.CO)
                [22]  arXiv:2005.10796 (cross-list from math.CA) [pdf, ps, other]
                Title: On $k$-point configuration sets with nonempty interior
                Comments: 32 pages, no figures
                Subjects: Classical Analysis and ODEs (math.CA); Combinatorics (math.CO)
                [23]  arXiv:2005.10788 (cross-list from cs.DM) [pdf, ps, other]
                Title: A note on the properties of associated Boolean functions of quadratic APN functions
                Journal-ref: Prikladnaya Diskretnaya Matematika. 2020. No 47, pp 16-21
                Subjects: Discrete Mathematics (cs.DM); Combinatorics (math.CO)
                [24]  arXiv:2005.10769 (cross-list from math.QA) [pdf, ps, other]
                Title: The singular support of the Ising model
                Comments: 17 pages
                Subjects: Quantum Algebra (math.QA); Combinatorics (math.CO)
                [25]  arXiv:2005.10668 (cross-list from cs.FL) [pdf, ps, other]
                Title: Primitive Sets of Words
                Comments: Submitted. arXiv admin note: substantial text overlap with arXiv:1810.02182
                Subjects: Formal Languages and Automata Theory (cs.FL); Discrete Mathematics (cs.DM); Combinatorics (math.CO)
                [ total of 103 entries: 1-25 | 26-50 | 51-75 | 76-100 | 101-103 ]
                [ showing 25 entries per page: fewer | more | all ]
                ƴϷ